Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking ciprofloxacin for gonorrhea std. Getting rashes all over body. What medication should I take?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6178 Questions
Question
Dear Doctor i have gonorrhea std...i have been taking Ciprofloxacin tablet and in the being it help me but later i'm having this rash in my body...what medication should i take?
Posted Fri, 5 Apr 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Rahul Kumar 10 minutes later
Hello,

Thanks for your query.

Rashes with ciprofloxacin mean you are allergic to fluroquinolones (ciprofloxacin and others of that group).

You can ask your treating doctor to start a Cephalosporin like cefixime.
Actually it is the drug of choice now.

Wishing you good health.

Thank you.
Above answer was peer-reviewed by
 
Follow-up: Taking ciprofloxacin for gonorrhea std. Getting rashes all over body. What medication should I take? 9 hours later
Thank you doctor will used your prescription and let you the result later...
 
 
Answered by Dr. Rahul Kumar 4 minutes later
You are most welcome .
Above answer was peer-reviewed by
 
Follow-up: Taking ciprofloxacin for gonorrhea std. Getting rashes all over body. What medication should I take? 7 days later
Dear Doc...your prescription is working thank you.
 
 
Answered by Dr. Rahul Kumar 7 minutes later
Dear XXXXXXX
It gives me pleasure to hear that you are improving.
If you found this discussion useful kindly rate it before closing.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor